How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am down to One quarter of ativan from 1and one half

Customer Question

I am down to One quarter of ativan from 1and one half mg....I am now on 1/4 of the the dose. I divide the dose into chips and take 4 per 24 hrs. I had trouble sleeping , so I took onehalf tablet of tylenol Pm. 2 nites ago and One quarte of one last nite. I am very sensitive to medicine. Please tell me if I can stop the tylenol P.M. It made me very dizzy and groggy. thank You...
Submitted: 11 months ago.
Category: Health
Expert:  Dr Basu replied 11 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Yes you can stop tylenol PM --will not cause withdrawal symptoms.

It should not be combined with ativan.

You are doing good job with ativan tapering so far.

You may use Melatonin 3 to 5 mg before bedtime for sleep problem if needed -safer than tylenol pm.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Related Health Questions